# SDR R61A201209090484

- Difficulty date: September 9, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N162HL
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000231
- Aircraft time: 9,740 hours, 5,353 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 90002340
- Part serial: DEC070979
- Condition: Locked
- Location: Nr 1
- Part time: 9,783 hours, 833 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE NR 1 MLG TIRE BLEW AFTER LANDING ONCE THE BRAKES WERE APPLIED. MAINTENANCE REPORTED THE NR 1 BRAKE LOCKED UP.  MAINTENANCE REPLACED THE NR 1 BRAKE ASSY AND BOTH MLG TIRES AND COMPLIED WITH AXLE INSPECTION PER EMB AMM.
